Advertisement

On new existence and uniqueness results concerning solutions to nonlinear Fredholm integral equations via w-distances and weak altering distance functions

  • Teerawat Wongyat
  • Wutiphol Sintunavarat
Article
  • 17 Downloads

Abstract

The purpose of this work is to establish new fixed point theorems for generalized contraction mappings with respect to w-distances in complete metric spaces by using the concept of a weak altering distance function. Two illustrative examples are provided to advocate the usability of our results. Also, we present a numerical experiment for approximating a fixed point in these examples. As an application, the received results are used to summarize the existence and uniqueness of the solution for nonlinear Fredholm integral equations.

Keywords

w-Distance altering distance weak altering distance nonlinear Fredholm integral equation 

Mathematics Subject Classification

Primary 47H10 Secondary 54H25 

Notes

Acknowledgements

The second author would like to thank the Thailand Research Fund and Office of the Higher Education Commission under Grant no. MRG6180283 for financial support during the preparation of this manuscript.

Author Contributions

All authors contributed equally and significantly in writing this paper. All authors read and approved the final manuscript.

Compliance with ethical standards

Conflict of interest

The authors declare that they have no competing interests.

References

  1. 1.
    Alegre, C., Marín, J., Romaguera, S.: A fixed point theorem for generalized contractions involving \(w\)-distances on complete quasi-metric spaces. Fixed Point Theory Appl. 2014, 40 (2014)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Aguirre Salazar, L., Reich, S.: A remark on weakly contractive mappings. J. Nonlinear Convex Anal. 16, 767–773 (2015)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Aydi, H., Wongyat, T., Sintunavarat, W.: On new evolution of Ri’s result via \(w\)-distances and the study on the solution for nonlinear integral equations and fractional differential equations. Adv. Differ. Equ. 2018, 132 (2018)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Dutta, P.N., Choudhury, B.S.: A generalisation of contraction principle in metric spaces. Fixed Point Theory Appl. 2008, 406368 (2008)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Kada, O., Suzuki, T., Takahashi, W.: Nonconvex minimization theorems and fixed point theorems in complete metric spaces. Math. Jpn. 44, 381–391 (1996)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Khan, M.S., Swaleh, M., Sessa, S.: Fixed point theorems by altering distances between the points. Bull. Aust. Math. Soc. 30(1), 1–9 (1984)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Lakzian, H., Aydi, H., Rhoades, B.E.: Fixed points for (\(\varphi,\psi, p\))-weakly contractive mappings in metric spaces with \(w\)-distance. Appl. Math. Comput. 219(12), 6777–6782 (2013)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Sawangsup, K., Sintunavarat, W.: Fixed point and multidimensional fixed point theorems with applications to nonlinear matrix equations in terms of weak altering distance functions. Open Math. 15, 111–125 (2017)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Wongyat, T., Sintunavarat, W.: The existence and uniqueness of the solution for nonlinear Fredholm and Volterra integral equations together with nonlinear fractional differential equations via \(w\)-distance. Adv. Differ. Equ. 2017, 211 (2017)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Wongyat, T., Sintunavarat, W.: The existence and uniqueness of the solution for nonlinear Fredholm and Volterra integral equations via adapting-ceiling distances. J. Math. Anal. 8(5), 105–118 (2017)MathSciNetGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of Mathematics and Statistics Faculty of Science and TechnologyThammasat University Rangsit CenterKhlong LuangThailand

Personalised recommendations